# SDR AALA20121115001

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 69,648 hours, 37,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 1271 TO 1287, CABIN FLOORBOARD INTERCOSTAL CRACKED AT FASTENER HOLE.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED SERVICEABLE INTERCOSTAL FROM STATIONS 1271 TO 1287 AS PER AARD 51-00-05-1.
